# SDR AALA201512019006

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 27,389 hours, 3,767 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Monitor
- Part number: 7352164
- Part serial: 735216IN0A6E
- Condition: Defective
- Location: Electrical Sys
- Part time: 27,380 hours, 3,765 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MULTIPLE CB INDICATIONS APPEARED ON THE ECAM, THAT CAUSED POSSIBLE UNSAFE CONDITIONS WITH FIRE DETECTION EQUIPMENT.  THE ACFT RETURNED & LANDED WITH NO INCIDENTS.  REPLACED THE CB MONITORING UNIT & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 24-53-34-000-801-A.
